CureZone   Log On   Join
 

Re: Blood in stool by amato ..... Miracle Mineral Solution MMS Forum

Date:   12/7/2008 10:42:56 AM ( 13 years ago ago)
Hits:   9,692
URL:   https://curezone.org/forums/fm.asp?i=1312257

Hi Suz

Did the bleeding start after you started Miracle-Mineral-Supplement ? If so, then listen to me.If I were you I would take only one dose at night of 15 drops.Don't be afraid of doing that.Take one dose tonight and another one tomorrow night.If the bleeding stops then do that for at least 1 month.If it doesn't stop then stop taking Miracle-Mineral-Supplement for a while and turn to zapping for a month at least before you resume Miracle-Mineral-Supplement again.MMS may be a little harsh to your intestine?

Have you had any spastic colitis background?If so, the initiation of bleeding may be a sign of its worsening.

By no means do I want to scare you but don't leave this bleeding go for long.

Just waiting for your results and
Greetings from the Mediterranean

ps.take care of vitamin C or baking soda.take them away from MMS at least 4 hours

 

<< Return to the standard message view

fetched in 0.09 sec, referred by curezone.org/forums/fmp.asp?i=1312257